# SDR AALA202001319018

- Difficulty date: January 16, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N980AN
- Make and model: Boeing 737823
- Aircraft serial: 33203
- Aircraft time: 33,064 hours, 13,492 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A524036
- Condition: Cracked
- Location: Bs 537
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FLOOR SUPPORT AT BS 537 BETWEEN RBL 2 AND RBL 23. REPLACED FLOOR SUPPORT PER AARD 51-00-05-1.
